MathSciNet Relay Station
MathSciNet bibliographic data
MR2074749 (2005f:35255) 35Q35 (76N10)
Chen, Gui-Qiang; Li, Tian-Hong Global entropy solutions in $L\sp \infty$ to the Euler equations and Euler-Poisson equations for isothermal fluids with spherical symmetry. Methods Appl. Anal. 10 (2003), no. 2, 215–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement